# SDR SWAA2020060288195

- Difficulty date: May 29, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 25,975 hours, 11,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY CHECK AT LOCATION M01673; M1095 AND M02816.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT LOCATION M01673; M01095 AND M02816I NSP 17857.
